# SDR DALA201906133548

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 80,084 hours, 61,369 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAYED KEVLAR CABLE FOR EMERGENCY EVACUATION TAIL CONE SLIDE. (CAT). NRC 00167: KEVLAR CABLE OF TAIL CONE SLIDE WAS REPLACED PER MD-88 AMM 53-53-00-401. (LP #1116831)
